Groundwater invertebrates of european alluvial floodplains

Obrdlik, P. and Castella, Emmanuel and Foeckler, F. and Petts, Geoffrey E. (1992) Groundwater invertebrates of european alluvial floodplains. Regulated Rivers: Research & Management, 7 (1). pp. 1-3. ISSN 0886-9375

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1002/rrr.3450070102
Item Type: Article
Subjects: University of Westminster > Science and Technology > Life Sciences, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 11 Feb 2009 12:01
Last Modified: 22 Dec 2009 10:24
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5973

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)